Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On BP medicines since years, have started Ecosporin, now develop blackish red clot on different body parts every alternate day. Should I continue the medicine?

i m 48 yr old female taking losartan 50mg from last 18 yrs. My BP is controlled. I ve total cholestrol 184, Trigycerides 180, hdl 40, ldl 108, vldl 36, non hdl 144. I ve started taking ecosprin AV 75 one tablet at bed time daily from last 20 days. Now every alternate day i develop a blackish red clot in different part of my body specially on arms & thighs. Should i stop or continue this medicine. I m also taking osteocalcium forte bd & vitamin D3 tab of 60K u once a wk.
Asked On : Thu, 20 Sep 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
You are suffering from Hypertension for last 18 years ,it seems you are taking good care of your blood pressure and health,now you have developed dyslipidemia for which statin is prescribed along with aspirin,
The spots may be because of Asprin, which may be stopped in consultation with treating Physician, if Aspirin is not tolerated and antipltelet is required Clopidogrel may be advised to you,
See are they improving or not or it is some kind of allergy to any drug.
Plain statin and calcium and Vit D you may continue to take.
Good Luck
Answered: Thu, 20 Sep 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
You seem to be having bruising due to the blood thinning effect of ECOSPORIN.
You should stop the medicine and talk to your doctor.
Blood thinning medicines like ECOSPORIN result in leakage of blood from capillaries resulting in bruises.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor